Five international soccer players from various nations were reported to have died suddenly shortly pre or post Christmas as a result of heart attacks. The sudden deaths of international football players have fueled speculation that the rising frequency of deaths or abrupt illnesses among otherwise healthy athletes could be linked to COVID vaccinations.
- EXPLOSIVE: Here’s what was uncovered in Hunter Biden’s iCloud Hack
- MAJOR PEER REVIEWED STUDY: Moderna Vaccine Increases Myocarditis Risk By 44 Times In Young Adults
- MUST READ: High Level International Bankers Simulate The Collapse Of Global Financial System
- BIG STORY: Wuhan Lab Isolated Monkeypox Strain In 2020
- EXPLOSIVE: Ukraine Biolabs Used Fever Carrying Mosquitoes To Spark Dengue Pandemic In Cuba
Although it remains unclear whether soccer players heart attacks were due to the vaccine, there are mandates set up in most places that required them to be vaccinated to even play.
Mukhaled Al-Raqadi, 29, of Oman, Marin Cacic, 23, of Croatia, Sofiane Loukar, 28, of Algeria, Ahmed Amin, 24, of Egypt, and Marcos Menaldo, 25, of Guatemala are among the deceased soccer players.
The majority of the soccer players that died eventually died soon after playing.
Menaldo, the most recent casualty, died of a heart attack on January 3rd, immediately after a practice session at the Marquesa de la Ensenada Stadium in San Marcos, Guatemala.
Subscribe to GreatGameIndia
Dr. Michael Yeadon, a former Pfizer VP, raised concern in November about what is now a worldwide rise in young athletes, the majority of whom have been injected, dying or falling ill at very alarming frequency.
According to accounts, the defender had complained about respiratory troubles.
On December 25, Loukar collapsed during a match. According to Reuters, he collided with his goalie earlier in the game but resumed play for around 10 minutes before collapsing.
After suffering a heart attack in the ambulance, he was confirmed dead at a hospital.
Cacic, a defender, died on December 23 in a hospital after fainting during a team training session. He was diagnosed with heart failure and placed in a coma prior to actually passing away.
On December 22, Al-Raqadi died after falling during a pre-game warmup. According to the Oman Observer report, Al-Raqadi was rushed to a hospital by ambulance but died as a result of a heart attack.
Amin was claimed to have experienced a sudden heart attack in the team locker room following a training session on December 22 as well. Attempts to resuscitate him by the team’s medical professionals were futile. His death resulted from cardiac arrest.
Although it is unclear whether any of the five soccer players had gotten the COVID vaccines, most international and domestic sports clubs have requirements in place.
Yeadon spoke of athletes dying or being harmed, “These vaccines induce the body to manufacture unregulated amounts of virus spike protein. Not only are the amounts uncontrolled in any way, we also have no idea, in any individual, WHERE in the body this dangerous protein is made.”
“I surmise that all these sports people are being injured & killed by the COVID-19 vaccines. Young people are NOT at risk from this virus & also are poor at passing it on. There is therefore NO REASON why these people have been vaccinated, and it’s pressure from their clubs & leagues that’s made them comply,” added Yeadon.
Three soccer players from big European teams were compelled to abandon games early in mid-December after experiencing unexpected chest symptoms and breathing difficulties.
COVID vaccines have been associated to a slew of undesirable and quite often catastrophic side effects, including myocarditis, which appears to damage young men and their cardiovascular systems.
Nevertheless, the Centers for Disease Control and Prevention (CDC) in the United States recognized in June 2021 that there is a correlation between myocarditis, an inflammation of heart tissue, and the mRNA-developed COVID vaccinations. According to the CDC, there is a “likely association” between the shot and the development of myocarditis.
As per the CDC’s Vaccine Adverse Event Reporting System (VAERS), there have been approximately 17,000 occurrences of both myocarditis and the related ailment pericarditis (inflammation of the tissue surrounding the heart) relatively shortly after receiving a COVID shot since December of 2020.
Some retired soccer players have expressed concern about the unexpected death or illness of soccer players and the possible link to COVID vaccines.
Former England soccer players Trevor Sinclair and Matt Le Tissier rushed to social media to address their concerns after completely jabbed Manchester United Defender Victor Lindelof was made to leave a match in mid-December after claiming chest trouble.
“Amazing that another footballer comes off complaining about his heart and yet the media refuse to mention even the slightest hint that it just “could” be the thing that can’t be named #lotsofcoincidences,” tweeted Le Tissier on December 11, 2021.
Amazing that another footballer comes off complaining about his heart and yet the media refuse to mention even the slightest hint that it just “could” be the thing that can’t be named #lotsofcoincidences— Matt Le Tissier🌸 (@mattletiss7) December 11, 2021
Sinclair’s assessment was more frank. On December 11, he tweeted, “Nothing to see here.”
Nothing to see here 😡 #Lindelof— Trevor Sinclair (@trevor8sinclair) December 11, 2021
Earlier, former Australian basketball star Ben Madgen said he was hospitalized for inflammatory heart disease Pericarditis following his Pfizer Covid-19 vaccine shot.
Recently, the European Medicines Agency’s (EMA) safety committee added another blood condition to the potential side effects of AstraZeneca’s vaccine branded as Covishield in India – the Capillary Leak Syndrome.
Capillary leak syndrome is a condition that causes fluid to leak out of blood vessels and could cause very low blood pressure, leading to pain, nausea and tiredness or, in the worst case, kidney failure and strokes.
Many European nations including Finland, Sweden, Denmark and others have banned the COVID vaccine for young men due to its dangerous side-effects like Myocarditis.
Even the Taiwanese health authorities have suspended the administering of second doses of the Pfizer-BioNTech Covid vaccine for children aged between 12 and 17, citing concerns about an increased risk of heart inflammation.
A major study has found that fully vaccinated teenage boys are six times more likely to suffer from heart problems from the vaccine than be hospitalised from Covid-19.
Recently, a 16 year old teenager was awarded a $225,000 compensation after suffering a heart attack from the Pfizer COVID-19 vaccine by the Singapore’s Ministry of Health.
Earlier it was revealed, the Pfizer coronavirus vaccine may be linked to a form of severe eye inflammation called uveitis which can lead to permanent loss of vision, according to a multicenter Israeli study led by Prof. Zohar Habot-Wilner from Tel Aviv’s Sourasky Medical Center.
According to a new study, the COVID-19 vaccine induced spike protein could change cells in your heart disrupting its regular function.
The U.S. Food and Drug Administration has added a warning to patient and provider fact sheets for the Pfizer and Moderna Covid-19 vaccines to indicate risk of heart inflammation.
Inflammation and swelling of the heart, a condition known as Myocarditis, has been identified in many youngsters who have received their dose of Pfizer-BioNTech COVID-19 vaccine.
Myocarditis is a heart condition that leads to the inflammation of the heart muscles. The inflammation is a result of the body’s immune response to a certain infection, which leads to weakening and swelling of the heart.